# SDR COMA9511998

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7863904
- Condition: Defective
- Location: Lt Engine
- Part time: 7,390 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WILL NOT START.  REPLACED THE LEFT ENGINE FUEL CONTROL UNIT.
